MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS4; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS SURESIGNS VS4; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 863283
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on a suresigns vs4 nbp, spo2 indicating that the device was displaying elevated vital sign readings.Upon initial follow-up, facility staff clarified that the concern involved high blood pressure (nbp) readings observed overnight.Staff indicated they had attempted to use a different machine; however, they were unsure whether different hoses or cuffs had been used during troubleshooting.The device was reported to be in clinical use.No adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
Biomed contacted the facility to gather additional details and inquired whether alternate cables and cuffs had been tested.Staff confirmed that these components had not been changed and agreed to perform further troubleshooting and provide an update.The customer later reported that the issue persisted.A biomed technician subsequently visited the site to evaluate the device and verified that the non-invasive blood pressure (nbp) readings were consistently elevated.During calibration testing, the unit failed to exceed the minimum pressure threshold of 199 mmhg, indicating a malfunction.Based on the evaluation, it was determined that the device had experienced a product malfunction.The most likely root cause of the issue was identified as a faulty nbp pump.To resolve the issue, a replacement nbp pump was ordered.Based on the information available and results of additional analysis, no further action is necessary at this time.

Brand Name
SURESIGNS VS4
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24689433
Report Number1218950-2026-100175
Device Sequence Number15953702
Product Code MHX
UDI-Device Identifier00884838087095
UDI-Public(01)00884838087095
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K163649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown